Quantum Pieri rules for isotropic Grassmannians

Anders Skovsted Buch, Andrew Kresch, Harry Tamvakis

Research output: Contribution to journalArticlepeer-review

41 Scopus citations


We study the three point genus zero Gromov-Witten invariants on the Grassmannians which parametrize non-maximal isotropic subspaces in a vector space equipped with a nondegenerate symmetric or skew-symmetric form. We establish Pieri rules for the classical cohomology and the small quantum cohomology ring of these varieties, which give a combinatorial formula for the product of any Schubert class with certain special Schubert classes. We also give presentations of these rings, with integer coefficients, in terms of special Schubert class generators and relations.

Original languageEnglish (US)
Pages (from-to)345-405
Number of pages61
JournalInventiones Mathematicae
Issue number2
StatePublished - Sep 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quantum Pieri rules for isotropic Grassmannians'. Together they form a unique fingerprint.

Cite this